This paper gives sufficient condition for the exponential stability of discrete delay systems with nonlinear perturbations. This new, delay–dependent condition is derived using approach based on Lyapunov’s direct method. A numerical example has been working out to show the applicability of results derived.
Exponential Stability of Discrete Time Delay Systems With Nonlinear Perturbations
- Views Icon Views
- Share Icon Share
- Search Site
Stojanovic, SB, & Debeljkovic, DL. "Exponential Stability of Discrete Time Delay Systems With Nonlinear Perturbations." Proceedings of the ASME 8th Biennial Conference on Engineering Systems Design and Analysis. Volume 3: Dynamic Systems and Controls, Symposium on Design and Analysis of Advanced Structures, and Tribology. Torino, Italy. July 4–7, 2006. pp. 7-10. ASME. https://doi.org/10.1115/ESDA2006-95032
Download citation file: